# SDR USAA2012022800025

- Difficulty date: February 20, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367009300400
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - AFT CARGO FLOOR PANEL 152DK BROKEN BETWEEN FR53.6 TO FR54, -Y833.  REPLACED AFT CARGO FLOOR PANEL 152DK IAW A330 SRM 53-02-00 FIG 211.
